Don“t take medicine with tea anymore, in addition to affecting the efficacy of the medicine, it may also cause abdominal pain or constipation

2020-08-02 22:42:07 0 Comment 1734 views
abstract

I believe that many people in life like to drink tea, and they have seldom drink boiled water after years of habit. Many people still use tea for deli

I believe that many people in life like to drink tea. It has been a habit for many years to seldom drink boiled water. Many people still use tea when they are sick. So is it right to use tea to take medicine?

Don“t take medicine with tea anymore, in addition to affecting the efficacy of the medicine, it may also cause abdominal pain or constipation

tea

I believe many people have known about tea Contains caffeine, theophylline, vitamins, etc., and also contains a lot of tannic acid. Tannin will chemically react with proteins, alkaloids, or heavy metal salts in the drug to form some insoluble precipitates.

Don“t take medicine with tea anymore, in addition to affecting the efficacy of the medicine, it may also cause abdominal pain or constipation

tannic acid structure

For those that contain sulfurous acid Iron, ferrous carbonate and other western medicines that contain iron agents or aluminum hydroxide and other aluminum agents. From a chemical point of view, what about tea polyphenols in tea?Combined with heavy metal ions in the medicine, it is easy to form a precipitate. If you use tea to drink the medicine, the medicine will be difficult to absorb, which will reduce or even lose the efficacy of the medicine. In addition, taking the medicine with tea will also stimulate you The gastrointestinal tract can cause abdominal pain, diarrhea or constipation. Therefore, we usually do not recommend using tea to deliver medicines. We recommend using warm water to deliver medicines.

Don“t take medicine with tea anymore, in addition to affecting the efficacy of the medicine, it may also cause abdominal pain or constipation

Constipation

It should also be noted that some patients taking Chinese medicines are also prohibited from drinking tea. Because many Chinese medicines also contain proteins, alkaloids or heavy metal salts. The same is true. It will affect the effect of the drug.

Don“t take medicine with tea anymore, in addition to affecting the efficacy of the medicine, it may also cause abdominal pain or constipation

Do not drink tea with Chinese medicine

Follow Dr. Zhang Wen

Third-A associate high school, post-doctorate in Chinese medicine, focusing on the health of elderly diseases, and knowledge of treatment and health preservation